# SDR CA110428002

- Difficulty date: April 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  DISCOVERED THAT THE PROPELLER SHAFT WOULD ROTATE IN A CLOCKWISE DIRECTION PILOT`S VIEW, FREELY WITH A "CLUNKING" NOISE BUT WOULD BIND WHEN ATTEMPTING TO ROTATE THE PROPELLER SHAFT IN THE OPPOSITE DIRECTION DURING THE RECEIVING INSPECTION.  1 OF THE INTERSTAGE AIRSEAL BOLTS WAS FOUND TO HAVE BACKED OUT AND LYING ON THE SECOND STAGE PT DISK WHEN THE POWER TURBINES WERE ACCESSED. THE SECOND STAGE PT DISK ASSEMBLY SUFFERED DAMAGE AS A RESULT OF THE LIBERATED BOLT. IN ADDITION TO THE DAMAGE ON THE SECOND STAGE DISK ASSY, THE FIRST AND SECOND STAGE PT STATORS HAD RUBBING DAMAGE ON THE PT SHROUD DIAMETERS, THE RGB REAR HOUSING HAD CORROSION ON THE CONICAL SECTION OF THE HOUSING AND THE EXHAUST DUCT HAD A CRACK ON THE INNER SECTION OF THE EXHAUST.
